# SDR ABXA20150319032

- Difficulty date: March 19, 2015
- Submitted: March 20, 2015
- Operation: Air carrier
- Aircraft: N767AX
- Make and model: Boeing 767281
- Aircraft serial: 22785
- Aircraft time: 56,492 hours, 39,902 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

HEAVY FUEL ODOR IN FLIGHT DECK WITH BOTH PACKS ON AFTER LANDING.  PERFORMED FIM 21-00-801.  GND CHECKED LT & RT PACK, INSPECTED PACKS.  CHECKED FLIGHT DECK WITH PACK ON, NO FUEL ODOR NOTED.  GND CHECKED GOOD.  CAUSE OF REPORTED FUEL ODOR WAS NOT DETERMINED.
